Please use this identifier to cite or link to this item:
|Title:||A characterization of superalgebras with pseudoinvolution of exponent 2|
|Abstract:||Let A be a superalgebra endowed with a pseudoinvolution ∗ over an algebraically closed field of characteristic zero. If A satisfies an ordinary non-trivial identity, then its graded ∗-codimension sequence c∗n(A), n = 1,2,…, is exponentially bounded (Ioppolo and Martino (Linear Multilinear Algebra 66(11), 2286–2304 2018). In this paper we capture this exponential growth giving a positive answer to the Amitsur’s conjecture for this kind of algebras. More precisely, we shall see that the limn→∞c∗n(A)−−−−−√n exists and it is an integer, denoted exp∗(A) and called graded ∗-exponent of A. Moreover, we shall characterize superalgebras with pseudoinvolution according to their graded ∗-exponent|
|Subject:||Lie, Superálgebras de|
|Appears in Collections:||IMECC - Artigos e Outros Documentos|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.